# SDR SWAA2021081594140

- Difficulty date: June 22, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 55,251 hours, 32,519 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT CARGO BAY NUT PLATE STRAP BS787-794; RBL20; WL155. / REMOVED & REPLACED ACB NUT PLATE STRAP BS 787-794; RBL20; WL155 IAW SRM 51-40-02; SRM 51-40-05; & DWG #146A0081
